# SDR SWAA030589

- Difficulty date: March 15, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 62,547 hours, 67,424 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6571909117
- Part serial: 134
- Condition: Fractured
- Location: T/E Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN ANY FLAP POSITION IS SELECTED, T/O OR LANDING, AIRCRAFT ROLLS SIGNIFICANTLY TO LEFT.  FOUND NR 2 FLAP SPINDLE FRACTURED.  REMOVED AND REPLACED NR 2 FLAP CARRIAGE PER MM.
